# SDR COMA0460251

- Difficulty date: April 9, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N492CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7763
- Aircraft time: 3,323 hours, 2,853 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Failed
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5798 STAB TRIM FAILED DURING T/O.  COULD NOT DUPLICATE.  OPERATIONAL CHECK OF STAB TRIM NORMAL.
